Alert archive / Florida / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 7, NWS Miami, FL

March 25, 2025Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Mar 25, 2025, 7:57 PM EDT for Palm Beach County, Florida. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 25, 2025, 7:57 PM EDT (23:57 UTC)
Expired
Mar 25, 2025, 8:45 PM EDT
In force
48 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 144 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 12.0 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2025-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 733 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2025-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
733 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1021 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

927 
WUUS52 KMFL 252357
SVRMFL
FLC099-260045-
/O.NEW.KMFL.SV.W.0007.250325T2357Z-250326T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
757 PM EDT Tue Mar 25 2025

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Northeastern Palm Beach County in southeastern Florida...

* Until 845 PM EDT.

* At 757 PM EDT, severe thunderstorms were located along a line
  extending from Hobe Sound to 8 miles north of North County Airport,
  moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Riviera Beach, Fau North Campus, Lake Park, Palm Beach Gardens,
  Philo Farms, Juno Beach, Limestone Creek, North County Airport,
  Caloosa, Juno Ridge, Jupiter, Jupiter Farms, Tequesta, North Palm
  Beach, The Acreage, and West Palm Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2677 8003 2679 8026 2696 8033 2696 8014
      2697 8014 2697 8008
TIME...MOT...LOC 2357Z 315DEG 18KT 2706 8017 2697 8026 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hadi
1 follow-up statement
004 
WWUS52 KMFL 260036
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
836 PM EDT Tue Mar 25 2025

FLC099-260046-
/O.EXP.KMFL.SV.W.0007.000000T0000Z-250326T0045Z/
Palm Beach FL-
836 PM EDT Tue Mar 25 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PALM BEACH COUNTY
WILL EXPIRE AT 845 PM EDT...

The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

LAT...LON 2677 8003 2679 8026 2696 8033 2696 8014
      2697 8014 2697 8008
TIME...MOT...LOC 0036Z 315DEG 18KT 2693 8002 2684 8011 

$$

Hadi

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 7:54 PM EDT, 3 minutes earlier.

Area forecast discussion, Mar 25, 7:54 PM EDT, 3 minutes before
Area Forecast Discussion
National Weather Service Miami FL
754 PM EDT Tue Mar 25 2025

...New AVIATION...

.SHORT TERM...
(Rest of today through Wednesday)
Issued at 1213 PM EDT Tue Mar 25 2025

Scattered showers and a few thunderstorms will be likely across
portions of southeast Florida this afternoon as a cold front and mid-
level shortwave move across the region. Satellite imagery already
shows the boundary sitting over our area as we remain in the warm
sector, while activity has been firing all morning across east
central Florida.

MFL's 12Z sounding and MIA ACARS data already show favorable
parameters for strong, damaging winds and small hail, especially
given stout SBCAPE, MUCAPE and DCAPE values in the 1000-2000 J/kg
range, mid- level lapse rates > 6 C/kg, mid-level temperatures <
-10C, and the freezing level sitting just below 13000 ft. PWATs are
also climbing, with sounding readings of 1.1 inches. Most high-res
models have activity increasing after 3PM and lasting through the
evening hours, with the earlier activity concentrated over areas
south of Alligator Area, then propagating northward through the
evening.

There will also be a low-end threat of flooding rain with this event
across the East Coast metro areas given the potential for showers
and storms to become pinned by the Atlantic sea-breeze. There's
medium-to-high confidence that we could get least half an inch with
some of these showers, but HREF LPMM shows some isolated areas
having up to 3-4 inches of rain if convection gets pinned for a
prolonged period of time.

Shower activity will gradually decrease overnight as the front
and shortwave exit the region, but a few isolated showers could
pop up between nightfall and midnight. Lingering moisture will
provide for a second round of showers Wednesday as daytime heating
peaks in the early afternoon hours. POP grids will keep 20-30
percent coverage, highest towards areas south of I-75 where the
best moisture pool is shown on models.

Temperatures today will again reach the mid to 80s as southerly flow
persists. Evening lows will also remain on the warmer side with low
to mid 60s inland, and upper 60s to around 70 near the coasts.

&&

.LONG TERM...
(Wednesday night through Monday)
Issued at 308 AM EDT Tue Mar 25 2025

Moving into Wednesday night, any lingering light showers will make
their exit into the waters. A large body of surface high pressure
will build in over the southeastern CONUS, with upper-level ridging,
to bring the return of a drier air mass and near seasonal
temperatures to wrap up the week. The trough's exit will allow for
northeasterly air flow to cool afternoon temperatures back into the
upper 70s to low 80s on Thursday and Friday. The week will conclude
with stable conditions, but as the high begins to slide into the
western Atlantic, winds will pick up as we move into the weekend.
Winds will strengthen on Friday and Saturday with the potential for
sustained easterly winds to reach 12-18KT and gusts up to 25 mph.

Looking into the weekend, long term model ensembles show with the
exit of the surface high and ridge, this may allow for the approach
of a shortwave trough and our next round of activity. The latest
model guidance does not show much rainfall with this trough, but
there will be considerate low-level moisture available (PWATs 1.4-
1.6") to support a chance for light showers (30-40%) on the Sunday.
Weekend high temperatures are forecast to be in the low to mid-80s
across the region. Moving into the new week, an approaching body of
low pressure and associative cold front from the central CONUS may
bring our next round of showers, but significant model variation
only allows low confidence in the forecast at this time.

&&

.AVIATION...
(00Z TAFS)
Issued at 751 PM EDT Tue Mar 25 2025

TSRA over northern South Florida will gradually move south over
the next several hours, potentially impacting terminals further
south. VCTS and VCSH at east coast terminals through 04z, light
and variable winds afterwards.

&&

.MARINE...
Issued at 1213 PM EDT Tue Mar 25 2025

A mid-level shortwave is expected to pass through the coastal waters
today, bringing chances of showers and isolated thunderstorms.
Expect brief periods of rough seas and gusty winds with the
strongest storms. High pressure builds back in north of the Gulf
Wednesday through the rest of the week, keeping rain chances near
zero. Winds and seas will remain less than headline criteria through
Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            68  83  68  80 /  30  20   0   0
West Kendall     64  86  64  82 /  30  20   0   0
Opa-Locka        66  84  67  82 /  30  20   0   0
Homestead        66  83  67  80 /  20  20   0   0
Fort Lauderdale  66  80  68  78 /  40  20   0   0
N Ft Lauderdale  66  81  68  79 /  40  20   0   0
Pembroke Pines   67  85  68  82 /  40  20   0   0
West Palm Beach  65  81  67  79 /  40  20   0   0
Boca Raton       65  82  67  80 /  40  20   0   0
Naples           63  83  63  85 /  10  10   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

SHORT TERM...ATV
LONG TERM....JAS
AVIATION...Hadi
Hazardous weather outlook, Mar 25, 3:33 PM EDT, 4 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
333 PM EDT Tue Mar 25 2025

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
261945-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach County-Metro Palm Beach County-
Coastal Collier County-Inland Collier County-Inland Broward County-
Metro Broward County-Inland Miami-Dade County-
Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County-
Coastal Broward County-Coastal Miami Dade County-Far South Miami-
Dade County-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
333 PM EDT Tue Mar 25 2025

...Strong to Severe Storms This Afternoon and Evening...

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Florida, southern Florida, southwest Florida and Gulf of
America.

.DAY ONE...This afternoon and tonight.

Thunderstorms: A few strong to severe thunderstorms are possible
this afternoon and evening. Main hazards will include frequent to
excessive lightning, strong to locally damaging winds, large hail,
and localized minor flooding due to heavy rain.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A few thunderstorms are possible Wednesday as a frontal boundary
lingers over the state.

Rip current risk could increase again towards the end of the week
into next weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami.

In the hours before

Special weather statement, Mar 25, 5:16 PM EDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Miami FL
516 PM EDT Tue Mar 25 2025

FLZ068-168-252130-
Coastal Palm Beach County FL-Metro Palm Beach County FL-
516 PM EDT Tue Mar 25 2025

...A strong thunderstorm will impact portions of northeastern Palm
Beach County through 530 PM EDT...

At 515 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Jupiter. This storm was nearly stationary.

HAZARD...Wind gusts of 45 to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Juno Ridge, Jupiter, Fau North Campus, Tequesta, Juno Beach,
Limestone Creek, North Palm Beach, and Palm Beach Gardens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2683 8004 2684 8006 2683 8005 2683 8006
      2682 8009 2696 8017 2696 8014 2697 8014
      2696 8012 2697 8012 2697 8008 2695 8007
      2695 8008 2694 8007 2686 8005
TIME...MOT...LOC 2115Z 233DEG 4KT 2693 8010

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Hadi
Special weather statement, Mar 25, 5:50 PM EDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Miami FL
550 PM EDT Tue Mar 25 2025

FLZ068-168-252215-
Coastal Palm Beach County FL-Metro Palm Beach County FL-
550 PM EDT Tue Mar 25 2025

...A strong thunderstorm will impact portions of northeastern Palm
Beach County through 615 PM EDT...

At 550 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Juno Beach, moving south at 10 mph.

HAZARD...Wind gusts of 45 to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Juno Ridge, Jupiter, Fau North Campus, Tequesta, Juno Beach,
Limestone Creek, North Palm Beach, and Palm Beach Gardens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

&&

LAT...LON 2683 8004 2684 8006 2683 8006 2682 8010
      2695 8016 2697 8011 2697 8008 2695 8007
      2695 8008 2694 8007 2690 8006 2684 8004
TIME...MOT...LOC 2150Z 353DEG 7KT 2690 8006

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Hadi
Local storm report, Mar 25, 6:14 PM EDT, 1 hour 43 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
614 PM EDT Tue Mar 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     Marine Tstm Wind 1 N Juno Beach          26.89N 80.06W
03/25/2025  M41 MPH          AMZ650             FL   Mesonet

            Mesonet station XJUP Juno Beach Pier
            reported a wind gust of 41mph at 5:56pm.

&&

Hadi
Special weather statement, Mar 25, 6:19 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Miami FL
619 PM EDT Tue Mar 25 2025

FLZ063-252245-
Glades FL-
619 PM EDT Tue Mar 25 2025

...A strong thunderstorm will impact portions of northeastern Glades
County through 645 PM EDT...

At 619 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Brighton Seminole Reservation, or 8 miles
northeast of Lakeport, moving east at 25 mph.

HAZARD...Wind gusts of 45 to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Buckhead Ridge and Brighton Seminole Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2714 8088 2712 8090 2712 8091 2710 8092
      2710 8093 2708 8093 2709 8095 2707 8096
      2708 8095 2706 8095 2706 8094 2704 8096
      2706 8097 2703 8099 2700 8105 2700 8109
      2710 8111 2712 8105
TIME...MOT...LOC 2219Z 260DEG 20KT 2705 8102

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Hadi
Special weather statement, Mar 25, 6:30 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Miami FL
630 PM EDT Tue Mar 25 2025

FLZ068-168-252300-
Coastal Palm Beach County FL-Metro Palm Beach County FL-
630 PM EDT Tue Mar 25 2025

...Strong thunderstorms will impact portions of northeastern Palm
Beach County through 700 PM EDT...

At 630 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from Juno Beach to Lake
Park. Movement was east at 15 mph.

HAZARD...Wind gusts of 45 to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Riviera Beach, Juno Ridge, Mangonia Park, Fau North Campus, Lake
Park, Port Of Palm Beach, North Palm Beach, Juno Beach, West Palm
Beach, Palm Beach Gardens, Jupiter, and Palm Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2677 8005 2676 8005 2677 8004 2675 8004
      2676 8013 2686 8015 2690 8006 2683 8004
      2682 8004 2684 8005 2684 8006 2679 8005
      2678 8005 2680 8004 2678 8003
TIME...MOT...LOC 2230Z 265DEG 14KT 2686 8007 2681 8007

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Hadi
Special weather statement, Mar 25, 7:44 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Miami FL
744 PM EDT Tue Mar 25 2025

FLZ067-068-168-260030-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
744 PM EDT Tue Mar 25 2025

...Strong thunderstorms will impact portions of northeastern Palm
Beach County through 830 PM EDT...

At 744 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 7 miles west of Hobe
Sound to 7 miles southwest of Indiantown. Movement was southeast at
20 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Riviera Beach, Fau North Campus, Lake Park, Palm Beach Gardens, Philo
Farms, Port Of Palm Beach, Limestone Creek, North County Airport,
Caloosa, Juno Ridge, Jupiter, Mangonia Park, Jupiter Farms, The
Acreage, Tequesta, North Palm Beach, Juno Beach, Canal Point, West
Palm Beach, and Palm Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2676 8005 2675 8005 2677 8004 2673 8003
      2675 8004 2674 8005 2684 8060 2687 8062
      2696 8061 2696 8014 2697 8014 2697 8009
      2680 8004 2683 8004 2681 8003
TIME...MOT...LOC 2344Z 305DEG 18KT 2703 8025 2695 8054

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Hadi

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 10:01 AM EDTDense Fog AdvisoryMFLBroward85 min
Mar 25, 1:10 PM EDTSpecial Weather StatementMFLMiami-Dade35 min
Mar 25, 1:31 PM EDTSpecial Weather StatementMFLMiami-Dade29 min
Mar 25, 1:33 PM EDTSevere Thunderstorm WarningMFLMiami-Dade27 min
Mar 25, 1:42 PM EDTSpecial Marine WarningMFL48 min
Mar 25, 1:55 PM EDTSevere Thunderstorm WarningMFLMiami-Dade20 min
Mar 25, 2:11 PM EDTSpecial Weather StatementMFLMiami-Dade34 min
Mar 25, 2:15 PM EDTSpecial Marine WarningMFL45 min
Mar 25, 2:15 PM EDTSpecial Marine WarningMFL11 min
Mar 25, 2:19 PM EDTSevere Thunderstorm WarningMFLMiami-Dade26 min
Mar 25, 2:28 PM EDTSpecial Weather StatementMFLMiami-Dade32 min
Mar 25, 2:39 PM EDTAreal Flood AdvisoryMFLMiami-Dade2 hr
Mar 25, 2:45 PM EDTSpecial Marine WarningMFL30 min
Mar 25, 2:45 PM EDTSpecial Weather StatementMFLBroward30 min
Mar 25, 2:55 PM EDTSpecial Marine WarningMFL65 min
Mar 25, 3:37 PM EDTSpecial Weather StatementMFLBroward23 min
Mar 25, 3:50 PM EDTSpecial Weather StatementMFLMiami-Dade25 min
Mar 25, 3:55 PM EDTSpecial Marine WarningMFL2 hr
Mar 25, 4:15 PM EDTSpecial Weather StatementMFLBroward30 min
Mar 25, 5:10 PM EDTSpecial Marine WarningMFL50 min
Mar 25, 5:16 PM EDTSpecial Weather StatementMFLMartin14 min
Mar 25, 5:50 PM EDTSpecial Weather StatementMFLMartin25 min
Mar 25, 5:58 PM EDTSpecial Marine WarningMFL62 min
Mar 25, 6:11 PM EDTAreal Flood AdvisoryMFLPalm Beach5 hr
Mar 25, 6:18 PM EDTSpecial Marine WarningMFL42 min
Mar 25, 6:19 PM EDTSpecial Weather StatementMFLGlades26 min
Mar 25, 6:26 PM EDTSevere Thunderstorm WarningMFLGlades23 min
Mar 25, 6:30 PM EDTSpecial Weather StatementMFLPalm Beach30 min
Mar 25, 6:58 PM EDTSpecial Marine WarningMFL62 min
Mar 25, 7:01 PM EDTSpecial Marine WarningMFL29 min
Mar 25, 7:27 PM EDTSpecial Marine WarningMFL48 min
Mar 25, 7:44 PM EDTSpecial Weather StatementMFLPalm Beach46 min
Mar 25, 7:58 PM EDTSpecial Marine WarningMFL62 min

Nearby

Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.